# SDR ASAA2019051129299

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,834 hours, 14,138 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6129
- Condition: Failed
- Location: Fuel System
- Part time: 40,684 hours, 12,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO REFUEL AIRCRAFT USING COCKPIT GAUGES, NOTICED FUELING PANEL CONTROL BREAKER OUT, WILL NOT RESET. GROUNDED - YES. RMVD & RPLCD REF QTY INDICATOR NR 2 IAW AMM 28-41-61/400. CHECKED GOOD. OPS NORMAL. ALSO PERFORMED FIM 28-21 TASK 804.
